MathSciNet Relay Station
MathSciNet bibliographic data
MR1845267 33E05 (41A60)
López, J. L. Uniform asymptotic expansions of symmetric elliptic integrals. Constr. Approx. 17 (2001), no. 4, 535–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement